A model of the pretzel knot is described. A method for predicting the ropelength of pretzel knots is given. An upper bound for the minimum ropelength of a pretzel knot is determined, and shown to improve on existing upper bounds.
Rollie Trapp, Department of Mathematics, Cal State San Bernardino firstname.lastname@example.org
"Upper Bound for Ropelength of Pretzel Knots,"
Rose-Hulman Undergraduate Mathematics Journal: Vol. 7
, Article 8.
Available at: http://scholar.rose-hulman.edu/rhumj/vol7/iss2/8